# SDR SWAA2019041731777

- Difficulty date: April 10, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5241 · Galley Doors
- Part: Depressor
- Part number: 141A8372U2
- Condition: Cracked
- Location: R1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FITTING CRACKED AT FORWARD EDGE OF WL 222.       R&R DEPRESSOR PER SRM AND DWG.
